# SDR ABXA2011080393

- Difficulty date: August 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220917
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBD AUX TRACK OUTBD LOWER PANEL ATTACH RIB CORRODED AROUND FORWARD NUT PLATE AND ATTACH FITTING SHIM PACK CORRODED ON OUTBD SIDE.  REMOVED AND REPLACED RIB AND SHIM INSTALLED WITH HILOKS IAW 767 SRM 51-40-02 AWG.
